# SDR CALA2019022200279

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AAR N/R 9816672- (FCD-5330-05575)(L-69-001) MULTIPLE FASTENERS HOLES IN FWD R/H MLG ACTUATOR FITTING DAMAGED. REMOVED AND REPLACED FWD R/H MLG DOOR ACTUATOR FITTING IAW A319 SRM 51-72-11-911-001. RESTORED SURFACE PROTECTION IAW A319 SRM 5 1-75-12
